# SDR VE7A2016060700001

- Difficulty date: June 3, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N781P
- Make and model: Skrsky S76C
- Aircraft serial: 760630
- Aircraft time: 8,743 hours, 12,949 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Pump
- Part number: E28K
- Part serial: 16003
- Condition: Odor
- Location: Cabin
- Part time: 19 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, DETECTED A STRONG ELECTRICAL BURNING ODOR WITHOUT SECONDARY INDICATIONS. ELECTED TO RETURN TO BASE.
